# SDR USAA001952

- Difficulty date: October 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 332
- Part time: 39,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON HAS 2 FASTENERS PULLED, SKIN BULGING 2 INCH BY 1 INCH, STATION 332 LONGERON 29R.  CORROSION LEVEL 1, TASK NR C50-53306.  REPLACED INTERCOSTAL AND LONGERON SECTION PER 53-02 FIG 18 AND 51-60-0, 53-03.  (M)
